# SDR 2005FA0000417

- Difficulty date: March 9, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N90R
- Make and model: Boeing 737*
- Aircraft serial: 32775
- Engine: Ge CFM56*
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 300909201
- Part serial: 4170RU
- Condition: Misinstalled
- Location: Tailcone
- Part time: 893 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING LENS, IT APPEARED TO BE LOOSE IN THE HOUSING.  A VERY GENTLE PULL RELEASED THE LENS FROM ITS HOUSING.  THE LENS IS THICK GLASS THAT COULD BE A RUNWAY HAZARD IF IT FELL FROM THE AC AND BROKE.  PROBABLE CAUSE IS SKYDROL WHICH LEAKED FROM RUDDER PCU AND COMPROMISED THE ADHESIVE FEATURES OF THE SEALANT ATTACHING THE LENS TO THE HOUSING ASSEMBLY.  RECOMMEND INSPECTION OF AC THAT HAVE HAD RUDDER PCU SKYDROL LEAKAGE PROBLEMS.  SOME TYPE OF MECHANICAL ATTACHMENT OF LENS TO THE HOUSING SHOULD BE CONSIDERED.  (K)
